Alert archive / Washington / Wind Advisories in 2006
Wind Advisory 5, NWS Spokane, WA
NWS Spokane, WA issued this wind advisory at Feb 3, 2006, 2:01 PM PST for 5 counties in Idaho; 10 counties in Washington. It took effect at Feb 4, 2006, 7:00 AM PST. It was in force for 12 hr.
The area
The counties it named.
The facts
- Issued
- Feb 3, 2006, 2:01 PM PST (22:01 UTC)
- In effect from
- Feb 4, 2006, 7:00 AM PST
- Expired
- Feb 4, 2006, 6:57 PM PST
- In force
- 12 hr
- Issued by
- NWS Spokane, WA
Counties Benewah County, ID, Kootenai County, ID, Latah County, ID, Lewis County, ID, Nez Perce County, ID, Adams County, WA, Asotin County, WA, Chelan County, WA, Douglas County, WA, Garfield County, WA, Grant County, WA, Lincoln County, WA, Okanogan County, WA, Spokane County, WA, Whitman County, WA
The radar
The Spokane radar (KOTX), 64 km from the middle of the area, began a volume at 22:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Spokane, WA (KOTX), launched 12:00Z, 10.0 hours before the alert went out and 132 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 980 m above ground
- 0-6 km bulk shear
- 102 kt
- 0-1 km storm-relative helicity
- 183 m²/s²
- 0-3 km storm-relative helicity
- 185 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS76 KOTX 032201 NPWOTX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SPOKANE WA 201 PM PST FRI FEB 3 2006 IDZ002-003-026-027-WAZ032>036-041-044-040615- /O.NEW.KOTX.WI.Y.0005.060204T1800Z-060205T0600Z/ COEUR DALENE AREA-IDAHO PALOUSE-LEWISTON AREA- LEWIS AND SOUTHERN NEZ PERCE COUNTIES- LOWER GARFIELD AND ASOTIN COUNTIES-WASHINGTON PALOUSE- MOSES LAKE AREA-UPPER COLUMBIA BASIN-SPOKANE AREA-WENATCHEE AREA- WATERVILLE PLATEAU- INCLUDING THE CITIES OF...COEUR DALENE...POST FALLS...HAYDEN... MOSCOW...LEWISTON...KAMIAH...CRAIGMONT...NEZPERCE...WINCHESTER... CLARKSTON...PULLMAN...MOSES LAKE...EPHRATA...OTHELLO...QUINCY... RITZVILLE...COULEE DAM...ODESSA...ELECTRIC CITY...WILBUR... GRAND COULEE...COULEE CITY...SPOKANE...WENATCHEE...WATERVILLE... MANSFIELD 201 PM PST FRI FEB 3 2006 ...WIND ADVISORY IN EFFECT FROM 10 AM TO 10 PM PST SATURDAY... THE NATIONAL WEATHER SERVICE IN SPOKANE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 10 AM TO 10 PM PST SATURDAY. A STRONG WINTER STORM WILL MOVE THROUGH THE REGION SATURDAY CAUSING WIDESPREAD WINDY CONDITIONS. WIND SPEEDS OF 30 TO 40 MPH WITH SOME WIND GUSTS UP TO 50 MPH CAN BE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION WHILE DRIVING SATURDAY. A WIND ADVISORY MEANS THAT WINDS OF 30 TO 40 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$
5 follow-up statements
000 WWUS76 KOTX 040251 CCA NPWOTX URGENT - WEATHER MESSAGE...CORRECTED NATIONAL WEATHER SERVICE SPOKANE WA 643 PM PST FRI FEB 3 2006 IDZ002-003-026-027-WAZ032>036-041-044-041100- /O.COR.KOTX.WI.Y.0005.060204T1800Z-060205T0600Z/ COEUR DALENE AREA-IDAHO PALOUSE-LEWISTON AREA- LEWIS AND SOUTHERN NEZ PERCE COUNTIES- LOWER GARFIELD AND ASOTIN COUNTIES-WASHINGTON PALOUSE- MOSES LAKE AREA-UPPER COLUMBIA BASIN-SPOKANE AREA-WENATCHEE AREA- WATERVILLE PLATEAU- INCLUDING THE CITIES OF...COEUR DALENE...POST FALLS...HAYDEN... MOSCOW...LEWISTON...KAMIAH...CRAIGMONT...NEZPERCE...WINCHESTER... CLARKSTON...PULLMAN...MOSES LAKE...EPHRATA...OTHELLO...QUINCY... RITZVILLE...COULEE DAM...ODESSA...ELECTRIC CITY...WILBUR... GRAND COULEE...COULEE CITY...SPOKANE...WENATCHEE...WATERVILLE... MANSFIELD 643 PM PST FRI FEB 3 2006 ...WIND ADVISORY IN EFFECT FROM 10 AM TO 10 PM PST SATURDAY... THE NATIONAL WEATHER SERVICE IN SPOKANE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 10 AM TO 10 PM PST SATURDAY. A STRONG WINTER STORM WILL MOVE THROUGH THE REGION SATURDAY CAUSING WIDESPREAD WINDY CONDITIONS. SUSTAINED WIND SPEEDS OF 30 TO 40 MPH WITH WIND GUSTS UP TO 50 MPH CAN BE EXPECTED. A WIND ADVISORY MEANS THAT HIGH WINDS ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES AND CAUSE MINOR DAMAGE TO SOM STRUCTURES. USE EXTRA CAUTION. $$
000 WWUS76 KOTX 041059 NPWOTX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SPOKANE WA 259 AM PST SAT FEB 4 2006 IDZ026-WAZ032-041-041200- /O.CAN.KOTX.WI.Y.0005.060204T1800Z-060205T0600Z/ LEWISTON AREA-LOWER GARFIELD AND ASOTIN COUNTIES-WENATCHEE AREA- INCLUDING THE CITIES OF...LEWISTON...CLARKSTON...WENATCHEE 259 AM PST SAT FEB 4 2006 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SPOKANE HAS CANCELLED THE WIND ADVISORY. THOUGH WIDESPREAD STRONG WINDS ARE NOT EXPECTED...WINDS WILL INCREASE TO 20 TO 25 MPH LATER THIS MORNING. $$ IDZ003-WAZ033>035-041900- /O.EXT.KOTX.WI.Y.0005.060204T1500Z-060205T0300Z/ IDAHO PALOUSE-WASHINGTON PALOUSE-MOSES LAKE AREA- UPPER COLUMBIA BASIN- INCLUDING THE CITIES OF...MOSCOW...PULLMAN...MOSES LAKE... EPHRATA...OTHELLO...QUINCY...RITZVILLE...COULEE DAM...ODESSA... ELECTRIC CITY...WILBUR...GRAND COULEE...COULEE CITY 259 AM PST SAT FEB 4 2006 ...WIND ADVISORY NOW IN EFFECT FROM 7 AM THIS MORNING TO 7 PM PST THIS EVENING... THE WIND ADVISORY IS NOW IN EFFECT FROM 7 AM THIS MORNING TO 7 PM PST THIS EVENING. A STRONG WINTER STORM WILL MOVE THROUGH THE REGION TODAY CAUSING WIDESPREAD WINDY CONDITIONS. SUSTAINED WIND SPEEDS OF 30 TO 40 MPH WITH WIND GUSTS UP TO 50 MPH CAN BE EXPECTED. A WIND ADVISORY MEANS THAT HIGH WINDS ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES AND CAUSE MINOR DAMAGE TO SOME STRUCTURES. USE EXTRA CAUTION. $$ IDZ002-WAZ036-041900- /O.EXT.KOTX.WI.Y.0005.060204T1700Z-060205T0300Z/ COEUR DALENE AREA-SPOKANE AREA- INCLUDING THE CITIES OF...COEUR DALENE...POST FALLS...HAYDEN... SPOKANE 259 AM PST SAT FEB 4 2006 ...WIND ADVISORY NOW IN EFFECT FROM 9 AM THIS MORNING TO 7 PM PST THIS EVENING... THE WIND ADVISORY IS NOW IN EFFECT FROM 9 AM THIS MORNING TO 7 PM PST THIS EVENING. A STRONG WINTER STORM WILL MOVE THROUGH THE REGION TODAY CAUSING WIDESPREAD WINDY CONDITIONS. SUSTAINED WIND SPEEDS OF 30 TO 40 MPH WITH WIND GUSTS UP TO 50 MPH CAN BE EXPECTED. A WIND ADVISORY MEANS THAT HIGH WINDS ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES AND CAUSE MINOR DAMAGE TO SOM STRUCTURES. USE EXTRA CAUTION. $$ IDZ027-041900- /O.EXT.KOTX.WI.Y.0005.060204T1800Z-060205T0000Z/ LEWIS AND SOUTHERN NEZ PERCE COUNTIES- INCLUDING THE CITIES OF...KAMIAH...CRAIGMONT...NEZPERCE... WINCHESTER 259 AM PST SAT FEB 4 2006 ...WIND ADVISORY NOW IN EFFECT FROM 10 AM THIS MORNING TO 4 PM PST THIS AFTERNOON... THE WIND ADVISORY IS NOW IN EFFECT FROM 10 AM THIS MORNING TO 4 PM PST THIS AFTERNOON. A STRONG WINTER STORM WILL MOVE THROUGH THE REGION TODAY CAUSING WIDESPREAD WINDY CONDITIONS. SUSTAINED WIND SPEEDS OF 30 TO 40 MPH WITH WIND GUSTS UP TO 50 MPH CAN BE EXPECTED. A WIND ADVISORY MEANS THAT HIGH WINDS ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES AND CAUSE MINOR DAMAGE TO SOM STRUCTURES. USE EXTRA CAUTION. $$ WAZ044-041900- /O.EXT.KOTX.WI.Y.0005.060204T1900Z-060205T0400Z/ WATERVILLE PLATEAU- INCLUDING THE CITIES OF...WATERVILLE...MANSFIELD 259 AM PST SAT FEB 4 2006 ...WIND ADVISORY NOW IN EFFECT FROM 11 AM THIS MORNING TO 8 PM PST THIS EVENING... THE WIND ADVISORY IS NOW IN EFFECT FROM 11 AM THIS MORNING TO 8 PM PST THIS EVENING. A STRONG WINTER STORM WILL MOVE THROUGH THE REGION TODAY CAUSING WIDESPREAD WINDY CONDITIONS. SUSTAINED WIND SPEEDS OF 30 TO 40 MPH WITH WIND GUSTS UP TO 50 MPH CAN BE EXPECTED. A WIND ADVISORY MEANS THAT HIGH WINDS ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES AND CAUSE MINOR DAMAGE TO SOM STRUCTURES. USE EXTRA CAUTION. $$
000 WWUS76 KOTX 041839 NPWOTX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SPOKANE WA 1039 AM PST SAT FEB 4 2006 IDZ027-050000- /O.CON.KOTX.WI.Y.0005.000000T0000Z-060205T0000Z/ LEWIS AND SOUTHERN NEZ PERCE COUNTIES- INCLUDING THE CITIES OF...KAMIAH...CRAIGMONT...NEZPERCE... WINCHESTER 1039 AM PST SAT FEB 4 2006 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON. A STRONG WINTER STORM WILL MOVE THROUGH THE REGION TODAY CAUSING WIDESPREAD WINDY CONDITIONS. SUSTAINED WIND SPEEDS OF 30 TO 40 MPH WITH WIND GUSTS UP TO 50 MPH CAN BE EXPECTED. A WIND ADVISORY MEANS THAT HIGH WINDS ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES AND CAUSE MINOR DAMAGE TO SOME STRUCTURES. USE EXTRA CAUTION. $$ IDZ002-003-WAZ033>036-050245- /O.CON.KOTX.WI.Y.0005.000000T0000Z-060205T0300Z/ COEUR DALENE AREA-IDAHO PALOUSE-WASHINGTON PALOUSE- MOSES LAKE AREA-UPPER COLUMBIA BASIN-SPOKANE AREA- INCLUDING THE CITIES OF...COEUR DALENE...POST FALLS...HAYDEN... MOSCOW...PULLMAN...MOSES LAKE...EPHRATA...OTHELLO...QUINCY... RITZVILLE...COULEE DAM...ODESSA...ELECTRIC CITY...WILBUR... GRAND COULEE...COULEE CITY...SPOKANE 1039 AM PST SAT FEB 4 2006 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM PST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM PST THIS EVENING. A STRONG WINTER STORM WILL MOVE THROUGH THE REGION TODAY CAUSING WIDESPREAD WINDY CONDITIONS. SUSTAINED WIND SPEEDS OF 30 TO 35 MPH WITH WIND GUSTS UP TO 50 MPH CAN BE EXPECTED. A WIND ADVISORY MEANS THAT HIGH WINDS ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES AND CAUSE MINOR DAMAGE TO SOME STRUCTURES. USE EXTRA CAUTION. $$ WAZ044-050245- /O.CON.KOTX.WI.Y.0005.060204T1900Z-060205T0400Z/ WATERVILLE PLATEAU- INCLUDING THE CITIES OF...WATERVILLE...MANSFIELD 1039 AM PST SAT FEB 4 2006 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM PST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM PST THIS EVENING. A STRONG WINTER STORM WILL MOVE THROUGH THE REGION TODAY CAUSING WIDESPREAD WINDY CONDITIONS. SUSTAINED WIND SPEEDS OF 30 TO 40 MPH WITH WIND GUSTS UP TO 50 MPH CAN BE EXPECTED. A WIND ADVISORY MEANS THAT HIGH WINDS ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES AND CAUSE MINOR DAMAGE TO SOME STRUCTURES. USE EXTRA CAUTION. $$
000 WWUS76 KOTX 042247 NPWOTX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SPOKANE WA 247 PM PST SAT FEB 4 2006 IDZ027-WAZ044-050300- /O.EXT.KOTX.WI.Y.0005.000000T0000Z-060205T0300Z/ LEWIS AND SOUTHERN NEZ PERCE COUNTIES-WATERVILLE PLATEAU- INCLUDING THE CITIES OF...KAMIAH...CRAIGMONT...NEZPERCE... WINCHESTER...WATERVILLE...MANSFIELD 247 PM PST SAT FEB 4 2006 ...WIND ADVISORY NOW IN EFFECT UNTIL 7 PM PST THIS EVENING... THE WIND ADVISORY IS NOW IN EFFECT UNTIL 7 PM PST THIS EVENING. A STRONG WINTER STORM WILL CONTINUE TO MOVE THROUGH THE REGION THIS EVENING CAUSING WIDESPREAD WINDY CONDITIONS. SUSTAINED WIND SPEEDS OF 30 TO 40 MPH WITH WIND GUSTS UP TO 50 MPH CAN BE EXPECTED. A WIND ADVISORY MEANS THAT HIGH WINDS ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES AND CAUSE MINOR DAMAGE TO SOME STRUCTURES. USE EXTRA CAUTION. $$ IDZ002-003-WAZ033>036-050300- /O.CON.KOTX.WI.Y.0005.000000T0000Z-060205T0300Z/ COEUR DALENE AREA-IDAHO PALOUSE-WASHINGTON PALOUSE- MOSES LAKE AREA-UPPER COLUMBIA BASIN-SPOKANE AREA- INCLUDING THE CITIES OF...COEUR DALENE...POST FALLS...HAYDEN... MOSCOW...PULLMAN...MOSES LAKE...EPHRATA...OTHELLO...QUINCY... RITZVILLE...COULEE DAM...ODESSA...ELECTRIC CITY...WILBUR... GRAND COULEE...COULEE CITY...SPOKANE 247 PM PST SAT FEB 4 2006 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM PST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM PST THIS EVENING. A STRONG WINTER STORM WILL CONTINUE TO MOVE THROUGH THE REGION THIS EVENING CAUSING WIDESPREAD WINDY CONDITIONS. SUSTAINED WIND SPEEDS OF 30 TO 35 MPH WITH WIND GUSTS UP TO 50 MPH CAN BE EXPECTED. A WIND ADVISORY MEANS THAT HIGH WINDS ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES AND CAUSE MINOR DAMAGE TO SOME STRUCTURES. USE EXTRA CAUTION. $$
000 WWUS76 KOTX 050257 NPWOTX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SPOKANE WA 657 PM PST SAT FEB 4 2006 IDZ002-003-027-WAZ033>036-044-050400- /O.CAN.KOTX.WI.Y.0005.000000T0000Z-060205T0300Z/ COEUR DALENE AREA-IDAHO PALOUSE- LEWIS AND SOUTHERN NEZ PERCE COUNTIES-WASHINGTON PALOUSE- MOSES LAKE AREA-UPPER COLUMBIA BASIN-SPOKANE AREA- WATERVILLE PLATEAU- INCLUDING THE CITIES OF...COEUR DALENE...POST FALLS...HAYDEN... MOSCOW...KAMIAH...CRAIGMONT...NEZPERCE...WINCHESTER...PULLMAN... MOSES LAKE...EPHRATA...OTHELLO...QUINCY...RITZVILLE... COULEE DAM...ODESSA...ELECTRIC CITY...WILBUR...GRAND COULEE... COULEE CITY...SPOKANE...WATERVILLE...MANSFIELD 657 PM PST SAT FEB 4 2006 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SPOKANE HAS ALLOWED THE WIND ADVISORY FOR EASTERN WASHINGTON AND NORTHERN IDAHO TO EXPIRE. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Spokane, WA wrote its last area forecast discussion before this wind advisory went out at Feb 3, 9:52 AM PST, 4 hours 9 minutes earlier.
Area forecast discussion, Feb 3, 9:52 AM PST, 4 hours 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPOKANE WA
952 AM PST FRI FEB 3 2006
.SYNOPSIS...ISOLATED SHOWERY CONDITIONS WILL CONTINUE THIS MORNING
OVER THE INLAND NORTHWEST...BUT GIVE WAY TO A STRONG PACIFIC STORM
MOVING INTO THE REGION TONIGHT AND SATURDAY. MILD AND WINDY WEATHER
WILL PERSIST AS THIS STORM MOVES THROUGH BC DURING THE WEEKEND. BY
EARLY NEXT WEEK...A HIGH PRESSURE RIDGE WILL BRING DRY WEATHER TO THE
REGION.
&&
.DISCUSSION...ISSUED MORNING UPDATE TO LOWER SOME POPS OVER THE
MOUNTAINS THIS MORNING WITH EXITING WAVE THIS MORNING. PRIORITY
PORTION OF THE FORECAST REMAINS THE FAIRLY WELL BUILT PACIFIC
STORM SYSTEM PASSING A VERY DEEP AND INTENSE SURFACE LOW CLOSE TO
THE FORECAST AREA. CURRENT HIGHLIGHTS ADDRESS HEAVY SNOWFALL
POTENTIAL AND VERY WIND CONDITIONS WITH THE PASSING SYSTEM FOR
MOUNTAINS. AFTERNOON FORECAST PACKAGE WILL ADD HIGHLIGHTS TO
ADDRESS STRONG WINDS OVER LOWLANDS WITH THE STRONG FRONT PASSING
THROUGH SATURDAY...AT THE MINIMUM WIND ADVISORIES FOR A MAJORITY
OF THE LOWLANDS WILL BE ISSUED WITH AFTERNOON FORECAST PACKAGE.
WILL PROBABLY ADD A SLIGHT CHANCE OF SATURDAY AFTERNOON AND
EVENING THUNDERSTORMS TO MOUNTAINS OF NORTHEAST WASHINGTON AND
NORTHERN IDAHO DUE TO THE STRONG FRONT PASSAGE WHICH WILL ADD MORE
NUISANCE TO SATURDAYS EXPECTED UNSETTLED WEATHER.
&&
.AVIATION...INCREASING MID AND HIGH CLOUDS WILL OCCUR THIS
AFTERNOON AHEAD OF A WARM FRONT. PRECIPITATION IS EXPECTED TO
DEVELOP THIS EVENING OVER KEAT AS THE WARM FRONT MOVES THROUGH. A
TRAILING COLD FRONT WILL BRING RAIN TO MOST TAF SITES LATE TONIGHT
INTO EARLY SATURDAY MORNING. TIGHTENING SURFACE PRESSURE GRADIENTS
WILL BRING INCREASED WINDS SATURDAY MORNING EXCEPT KEAT WHERE
INCREASED WINDS SHOULD HOLD OFF TIL AFTER 18Z. JW
&&
.PRELIMINARY POINT TEMPS/POPS...
SPOKANE 44 38 47 29 39 24 / 10 50 90 30 10 10
COEUR DALENE 43 36 46 30 39 25 / 10 50 100 50 10 10
PULLMAN 45 39 49 32 43 27 / 10 20 70 50 10 10
LEWISTON 51 43 55 36 49 30 / 10 20 50 40 10 10
COLVILLE 41 33 42 27 41 23 / 10 80 100 40 20 10
SANDPOINT 43 32 42 30 41 27 / 20 50 100 90 20 10
KELLOGG 43 35 45 31 40 28 / 20 40 100 90 40 10
MOSES LAKE 48 38 51 31 47 26 / 20 60 60 10 10 10
WENATCHEE 40 35 45 29 42 27 / 20 80 70 10 10 10
OMAK 40 35 40 23 39 21 / 10 100 90 20 10 10
&&
.OTX WATCHES/WARNINGS/ADVISORIES...
ID...WINTER STORM WATCH FROM 4 AM TO 10 PM SATURDAY ABOVE 3000 FEET
FOR NORTHERN PANHANDLE...CENTRAL PANHANDLE MOUNTAINS.
WA...WINTER STORM WATCH FROM 4 AM TO 6 PM SATURDAY ABOVE 3000 FEET
FOR NORTHEAST MOUNTAINS...OKANOGAN HIGHLANDS.
SNOW ADVISORY FROM 6 PM FRIDAY TO NOON SATURDAY FOR EAST SLOPES
NORTHERN CASCADES.
&&Hazardous weather outlook, Feb 3, 4:22 AM PST, 9 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPOKANE WA
422 AM PST FRI FEB 3 2006
IDZ002-003-026-027-WAZ031>036-041-043-044-041230-
COEUR DALENE AREA-IDAHO PALOUSE-LEWISTON AREA-
LEWIS AND SOUTHERN NEZ PERCE COUNTIES-NORTHEAST BLUE MOUNTAINS-
LOWER GARFIELD AND ASOTIN COUNTIES-WASHINGTON PALOUSE-
MOSES LAKE AREA-UPPER COLUMBIA BASIN-SPOKANE AREA-WENATCHEE AREA-
OKANOGAN VALLEY-WATERVILLE PLATEAU-
INCLUDING THE CITIES OF...COEUR DALENE...POST FALLS...HAYDEN...
MOSCOW...LEWISTON...KAMIAH...CRAIGMONT...NEZPERCE...WINCHESTER...
ANATONE...PEOLA...CLARKSTON...PULLMAN...MOSES LAKE...EPHRATA...
OTHELLO...QUINCY...RITZVILLE...COULEE DAM...ODESSA...
ELECTRIC CITY...WILBUR...GRAND COULEE...COULEE CITY...SPOKANE...
WENATCHEE...OMAK...OKANOGAN...BREWSTER...BRIDGEPORT...OROVILLE...
WATERVILLE...MANSFIELD
422 AM PST FRI FEB 3 2006
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH
IDAHO...NORTH CENTRAL IDAHO...CENTRAL WASHINGTON...EAST CENTRAL
WASHINGTON...NORTH CENTRAL WASHINGTON...NORTHEAST WASHINGTON AND
SOUTHEAST WASHINGTON.
.DAY ONE...TODAY AND TONIGHT
NO HAZARDOUS WEATHER EXPECTED AT THIS TIME.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY
A POWERFUL COLD FRONT WILL SWEEP THROUGH THE INLAND NORTHWEST ON
SATURDAY POTENTIALLY BRINGING STRONG WINDS TO THE AREA. SUSTAINED
WINDS OF 30 TO 40 MPH WILL BE POSSIBLE...WITH GUSTS APPROACHING 50
MPH OR STRONGER.
IDZ001-004-041230-
NORTHERN PANHANDLE-CENTRAL PANHANDLE MOUNTAINS-
INCLUDING THE CITIES OF...SANDPOINT...RATHDRUM...BONNERS FERRY...
PRIEST RIVER...ST. MARIES...KELLOGG...PINEHURST...OSBURN...
WALLACE...MULLAN
422 AM PST FRI FEB 3 2006
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH IDAHO.
THE FOLLOWING WATCHES WARNINGS OR ADVISORIES ARE CURRENTLY IN EFFECT
WINTER STORM WATCH IN EFFECT FROM LATE TONIGHT THROUGH
SATURDAY EVENING ABOVE 3000 FEET.
PLEASE SEE THE FOLLOWING PRODUCTS FOR MORE INFORMATION.
SEAWSWOTX /WWUS46 KOTX/
.DAY ONE...TODAY AND TONIGHT
A STRONG PACIFIC STORM WILL MOVE INTO THE AREA FRIDAY NIGHT AND
SATURDAY. SIGNIFICANT SNOWFALL IS POSSIBLE IN THE MOUNTAINS.
ADDITIONALLY...STRONG WINDS WILL LIKELY LEAD TO AREAS OF BLOWING
AND DRIFTING SNOW. PRECIPITATION IN THE VALLEYS WILL BEGIN AS A
MIX OF RAIN AND SNOW...HOWEVER STRONG WARMING ON SATURDAY WILL
GRADUALLY LEAD TOWARD ALL RAIN EXCEPT IN THE COLDEST VALLEYS.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY
A STRONG PACIFIC STORM WILL MOVE INTO THE AREA FRIDAY NIGHT AND
SATURDAY. SIGNIFICANT SNOWFALL IS POSSIBLE IN THE MOUNTAINS.
ADDITIONALLY...STRONG WINDS WILL LIKELY LEAD TO AREAS OF BLOWING
AND DRIFTING SNOW. PRECIPITATION IN THE VALLEYS WILL BEGIN AS A
MIX OF RAIN AND SNOW...HOWEVER STRONG WARMING ON SATURDAY WILL
GRADUALLY LEAD TOWARD ALL RAIN EXCEPT IN THE COLDEST VALLEYS.
WAZ037-038-041230-
NORTHEAST MOUNTAINS-OKANOGAN HIGHLANDS-
INCLUDING THE CITIES OF...COLVILLE...DEER PARK...CHEWELAH...
NEWPORT...KETTLE FALLS...REPUBLIC...INCHELIUM
422 AM PST FRI FEB 3 2006
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
WASHINGTON AND NORTHEAST WASHINGTON.
THE FOLLOWING WATCHES WARNINGS OR ADVISORIES ARE CURRENTLY IN EFFECT
WINTER STORM WATCH IN EFFECT FROM LATE TONIGHT THROUGH
SATURDAY AFTERNOON ABOVE 3000 FEET.
PLEASE SEE THE FOLLOWING PRODUCTS FOR MORE INFORMATION.
SEAWSWOTX /WWUS46 KOTX/
.DAY ONE...TODAY AND TONIGHT
A STRONG PACIFIC STORM WILL MOVE INTO THE AREA FRIDAY NIGHT AND
SATURDAY. SIGNIFICANT SNOWFALL IS POSSIBLE IN THE MOUNTAINS.
ADDITIONALLY...STRONG WINDS WILL LIKELY LEAD TO AREAS OF BLOWING
AND DRIFTING SNOW. PRECIPITATION IN THE VALLEYS WILL BEGIN AS A
MIX OF RAIN AND SNOW...HOWEVER STRONG WARMING ON SATURDAY WILL
GRADUALLY LEAD TOWARD ALL RAIN EXCEPT IN THE COLDEST VALLEYS.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY
A STRONG PACIFIC STORM WILL MOVE INTO THE AREA FRIDAY NIGHT AND
SATURDAY. SIGNIFICANT SNOWFALL IS POSSIBLE IN THE MOUNTAINS.
ADDITIONALLY...STRONG WINDS WILL LIKELY LEAD TO AREAS OF BLOWING
AND DRIFTING SNOW. PRECIPITATION IN THE VALLEYS WILL BEGIN AS A
MIX OF RAIN AND SNOW...HOWEVER STRONG WARMING ON SATURDAY WILL
GRADUALLY LEAD TOWARD ALL RAIN EXCEPT IN THE COLDEST VALLEYS.
WAZ042-041230-
EAST SLOPES NORTHERN CASCADES-
INCLUDING THE CITIES OF...LEAVENWORTH...MAZAMA...TWISP...WINTHROP
422 AM PST FRI FEB 3 2006
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
WASHINGTON.
THE FOLLOWING WATCHES WARNINGS OR ADVISORIES ARE CURRENTLY IN EFFECT
SNOW ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 12 PM PST
SATURDAY.
PLEASE SEE THE FOLLOWING PRODUCTS FOR MORE INFORMATION.
SEAWSWOTX /WWUS46 KOTX/
.DAY ONE...TODAY AND TONIGHT
A STRONG PACIFIC STORM WILL MOVE INTO THE AREA FRIDAY NIGHT AND
SATURDAY. SIGNIFICANT SNOWFALL IS POSSIBLE IN THE MOUNTAINS.
ADDITIONALLY...STRONG WINDS WILL LIKELY LEAD TO AREAS OF BLOWING
AND DRIFTING SNOW. PRECIPITATION IN THE VALLEYS WILL BEGIN AS A
MIX OF RAIN AND SNOW...HOWEVER STRONG WARMING ON SATURDAY WILL
GRADUALLY LEAD TOWARD ALL RAIN EXCEPT IN THE COLDEST VALLEYS.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY
A STRONG PACIFIC STORM WILL MOVE INTO THE AREA FRIDAY NIGHT AND
SATURDAY. SIGNIFICANT SNOWFALL IS POSSIBLE IN THE MOUNTAINS.
ADDITIONALLY...STRONG WINDS WILL LIKELY LEAD TO AREAS OF BLOWING
AND DRIFTING SNOW. PRECIPITATION IN THE VALLEYS WILL BEGIN AS A
MIX OF RAIN AND SNOW...HOWEVER STRONG WARMING ON SATURDAY WILL
GRADUALLY LEAD TOWARD ALL RAIN EXCEPT IN THE COLDEST VALLEYS.The office that day
Everything else NWS Spokane, WA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 3, 2:02 PM PST | Winter Storm Warning | OTX | Benewah, Bonner, Boundary, Kootenai, Latah, Shoshone | 32 hr |
| Feb 3, 3:59 AM PST | Snow Advisory | OTX | 42 hr |
Nearby
Wind Advisories in Washington, 2006Wind Advisories in Idaho, 2006Every wind advisory in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.